# SDR SWAA2019123039989

- Difficulty date: December 25, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 41,406 hours, 24,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H LOWER OVERWING EMERGENCY EXIT SIGN AT 12DEF LENS MISSING AT BACK PLATE BROKEN.      R&R EMERGENCY EXIT SIGN PER AMM.
